RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2017, Volume 9, Issue 3, Pages 89–101 (Mi ufa390)  

On one Leontiev-Levin theorem

A. S. Krivosheeva, A. F. Kuzhaevb

a Institute of Mathematics, Ufa Scientific Center, RAS, Chernyshevsky str. 112, 450008, Ufa, Russia
b Bashkir State University, Zaki Validi str. 32, 450076, Ufa, Russia

Abstract: In this work we study the relations between different densities of a positive sequence and related quantities. More precisely, in the work we consider the upper density, the maximal density introduced by G. Polya, the logarithmic block density, which seems to be introduced first by L.A. Rubel. In particular, there were obtained relations between the maximal density and a quantity being very close to the logarithmic block density. The results of these studies are applied for generalizing the classical statement obtained independently by A.F. Leont'ev B.Ya. Levin on the completeness in a convex domain of a system of exponential monomials with positive exponents; we generalized this statement for the exponents with no density. We find out that for the aforementioned result, one can weaken the condition of the measurability of the sequence (that is, the existence of a density) and replace it by the identity of upper and maximal densities. Namely, we obtain a condition under which there holds the criterion of the completeness of the system of exponential monomials in convex domains. It should be noted that this criterion holds in a rather wide class of convex domains, for instance, having vertical and horizontal symmetry axes. The main role in solving this issues was played by the results of the studies by L.A. Rubel and P. Malliavin on relation between the growth of an entire function of exponential type along the imaginary axis and the logarithmic block density of its positive zeroes. These results were applied by these authors for studying the completeness of the system of exponentials in a horizontal strip.

Keywords: density of sequence, entire function, completeness, convex domain.

Full text: PDF file (377 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2017, 9:3, 87–99 (PDF, 356 kB); https://doi.org/10.13108/2017-9-3-87

Bibliographic databases:

UDC: 517.5
Received: 30.03.2017

Citation: A. S. Krivosheev, A. F. Kuzhaev, “On one Leontiev-Levin theorem”, Ufimsk. Mat. Zh., 9:3 (2017), 89–101; Ufa Math. J., 9:3 (2017), 87–99

Citation in format AMSBIB
\Bibitem{KriKuz17}
\by A.~S.~Krivosheev, A.~F.~Kuzhaev
\paper On one Leontiev-Levin theorem
\jour Ufimsk. Mat. Zh.
\yr 2017
\vol 9
\issue 3
\pages 89--101
\mathnet{http://mi.mathnet.ru/ufa390}
\elib{http://elibrary.ru/item.asp?id=30022854}
\transl
\jour Ufa Math. J.
\yr 2017
\vol 9
\issue 3
\pages 87--99
\crossref{https://doi.org/10.13108/2017-9-3-87}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000411740000009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85030026582}


Linking options:
  • http://mi.mathnet.ru/eng/ufa390
  • http://mi.mathnet.ru/eng/ufa/v9/i3/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • ”фимский математический журнал
    Number of views:
    This page:176
    Full text:45
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019